# SDR COMA0160416

- Difficulty date: June 29, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 10,392 hours, 10,470 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED TO 45 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
